Diovan hct medication side effects

Common Questions and Answers about Diovan hct medication side effects

diovan

Avatar n tn My husband has been taking Diovan HCT for about 6 years. Can this have any affect on his fertility? He's 30 years old.
Avatar n tn all of it scares me, I am ok on the flecanide but am concerned about the long term side effects to other organs as well as my heart but also taking 300 mgs at one time also scares me because i don't know how i would do on that and if that is safe either. HELP!
Avatar n tn Try this, Google Up DIOVAN. Next Google Up Side effects of Diovan. I would think Diovan is the culprit. Might want to have a talk with your Doc. about it. Try more natural ways of lowering the B. P., like avoiding stress situations, eating healthier (no salt, eat fresh vegies more often, shy away from all prossesed foods, e.g. have a roasted chiken, chiken leg, or wings that you prepare, (not Chiken Loaf from the delli counter,or Chiken Patties, Fish Sticks / Paties,Salomi etc.
Avatar f tn You may experience dizziness, lightheadedness, blurred vision, or tiredness as your body adjusts to the medication. You may also experience diarrhea, dry mouth, nausea, vomiting, or cough. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Tell your doctor immediately if any of these unlikely but serious side effects occur: unusual thirst, weakness, confusion, fainting, fast heartbeat, decreased sexual ability.
Avatar f tn A headache is an indication the medication is working, and is expected although I don't experience any side-effects. Dizziness is/can be an indication of low blood pressure, and dizziness is a known side effect of a nitro patch and should subside as the body adjust to the medication.
Avatar n tn Currently I take (daily)an antiacid drug, 500mg vitamin C, 400usp vitamin E, 81mg aspirin, 80mg Zocor, 500 mg Niaspan, 40mg Accupril, 160/12.5mg Diovan HCT and 10mg Norvasc. Having been very active most of my life, including top level college and pro-athletics, and having had no heart problems to date, I wonder why so many drugs. I also wonder what the potential problem with taking so many different categories is. Can you explain? Thanks.
Avatar n tn my EP prescribed cardizem cd and it is keeping it under control now. the side effects are what's causing me problems. my toes and lower legs are feeling numb. I tried metoprol and diovan hct and although by bp is in the normal range my heart rate is elevated unless I continue on the cardizem cd. Is there another medication that I can discuss with my cardiologist to replace the cardizem cd that will keep my heart rate in the normal range?
Avatar f tn My blood pressure was still borderline, but lower than it was the first time. He immediately started me on Diovan HCT. I have not taken the medication yet, because I have some concerns and haven't been able to reach him...not that I felt like he was listening to me anyway. He did have blood drawn, and after calling daily I was finally able to get ahold of my test results; my WBC count was elevated (could that be contributing to the rise?) but my glucose and lipids were normal.
343006 tn?1314450071 Yes, certain BP meds can have side effects in certain people, but a stroke or a heart attack is one side effect you do NOT want to have due to refusing BP meds. There are over 100 BP meds on the market. My husband was switched 4 times until he found one that wont give him side effects. I'm on BP meds for the last 6 yrs and never had one side effect. I'd never, ever refuse BP meds again, and yes, our BP in most people creeps up as we get older.
Avatar m tn This may cause blood pressure to fall excessively and heart rate to increase, especially when you rise from a sitting or lying position. The risk of other side effects such as dizziness, lightheadedness, fainting, headache, flushing, nasal congestion, heart palpitations, and priapism (prolonged and painful erection unrelated to sexual activity) may also increase.
Avatar f tn I have been petrified of taking bp meds because of side effects. I have multiple drug allergies and an allergy to dyes (I had a tumor in my submandibular gland in 1990 (where I had an anaphylaxis reaction to the cat scan dye) & a melanoma in my fingernail in 1992). I have had anaphylaxis reactions to pencillin and sulfa drugs and some other really bad reactions to other drugs.
307500 tn?1302119746 And I have Psorsitic Arthiritis and I'm one oxycodone er 20 mgs 2 x a day. And I take Diovan Hct for my BP. My question is when I attept to bike ride or walk fast for a lenght of time I feel like I am draggin myself. I feel like I am so weak. I went bike riding for the first time in yrs I had to stop 3 times in just 1/2 mile. The next day was a little better and the next was alot better and I had water with me and I did stop to drink 4 times. I came home and felt so tired.
Avatar n tn my pressure will be around 140/75 with pulse 105. I am on atenolol 50mg twice a day,Diovan Hct 32mg/12.5mg , Nifediac 30mg twice daily,plus Arita. Should I be worried about the reading results. I am 65 and inactive.
179332 tn?1273250959 I have tried BP meds twice now in a period of four or so years....Cozar, namely since my Dr. says they have the least side effects.....after I cant stand the side effects maybe two or three months into taking, I quit....and then have about three months of horrible after effects, namely anxiety, ear problems, head pressure etc., I am now going to go the holistic route and see what if anything I can do to get back to normal. and of course my blood pressure went up when I quit the meds.